# SDR 03FDEA00866

- Difficulty date: June 12, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727-200
- Aircraft serial: 21466
- Aircraft time: 38,039 hours, 25,318 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Warning Light
- Condition: Illuminated
- Location: Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER AFT STAIR LIGHT ILLUMINATED AFTER TAKEOFF, EXTINGUISHED AFTER LANDING.  RAN RED TAB CHECKLIST AND TALKED TO GOCC LANDING OK.  MEL  12JUN03  09:42  MEM U  ACN RELEASED FOR SERVICE PER MEL/CDL: 52-06-B  CATEGORY: C EXPIRATION: 22JUN03  MEL 52-06-B: AMBER AFT AIRSTAIR DOOR WARNING LIGHT - INOP.
